# SDR DHL2007803521

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 565122115SP
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR PANEL CRACKED 1" STA XW -3.125.  REMOVED PANEL IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PANEL IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00359-001 (WO 1028) FOR PANEL FABRICATION.
